# SDR EIA2005110

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,389 hours, 22,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D RT BS 800 FRAME STRAP BETWEEN STRINGER 25R AND 26R FRAME INNER CHORD STRAP FOUND CRACKED.  RT BS 800 FRAME STRAP BETWEEN STRINGER 25R AND 26R, DOUBLER REPAIRED PER SRM 51-40-01, FIG 1.
